# SDR 95ZZZX1745

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92EC
- Make and model: Lear 31A
- Aircraft serial: 024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: B-Nut Loose
- Location: Gear Retract
- Part time: 725 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

ON A FLIGHT FROM RIC TO RDU WITH RDU IN SIGHT, HYDRAULIC PRESSURE WENT TO ZERO.  GEAR WAS BLOWN DOWN.  CHECK LIST FOLLOWED FOR A NO-HYDRAULIC PRESSURE LANDING.  FLUID WAS EVIDENT IN NOSE WHEELWELL.  MAINTENANCE TECHNICIANS DETERMINED ONLY PARTIAL LOSS OF FLUID AND PRESSURE ON SYSTEM 10 HOURS LATER.  FOUND A B-NUT FOR NOSE GEAR-UP LINE LOOSE.  TIGHTENED B-NUT.  CYCLED GEAR, RAN ENGINES TO BLEED HYDRAULIC PUMPS.  SYSTEM FUNCTIONED NORMALLY.  SUSPECT CAUSE WAS A LOOSE JAM NUT AT BULKHEAD CONNECTION FROM WHEELWELL TO AVIONICS BAY ALLOWING FITTING TO VIBRATE LOOSE.
